Perturbations of positive semigroups on Lp-spaces

Christian Seifert, Marcus Waurick

Research output: Contribution to journalArticle


We give a characterization of a variation of constants type estimate relating two positive semigroups on (possibly different) Lp-spaces to one another in terms of corresponding estimates for the respective generators and of estimates for the respective resolvents. The results have applications to kernel estimates for semigroups induced by accretive and non-local forms on σ-finite measure spaces.
Original languageEnglish
Pages (from-to)467-481
Number of pages15
Issue number2
Early online date24 Sep 2015
Publication statusPublished - 30 Jun 2016


  • kernel estimates
  • perturbed semigroups
  • positive Co-semigroups

Cite this